# SDR AALA20041001

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - INTERIOR OVERWING DOORS AND BOTH AFT DOORS EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS FOR INTERIOR OVERWING DOORS (6011779) AND BOTH AFT DOORS (60030451) EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
